# SDR DALA2019091405365

- Difficulty date: September 13, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 63,962 hours, 23,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6714, L/P 1269612) AFTER CORROSION REMOVAL A CRACK WAS FOUND ON RT SIDE PANEL STA 1617 AT AFT CARGO COMPARTMENT. RT SIDE PANEL STA 1617 AT AFT CARGO COMPARTMENT WAS REPAIRED PER SRM 53-00-53 REP 2.
